OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4354

Title: Semi-free circle actions: the multiplicative structure
Authors: Kiihl, J. Carlos S.
Izepe Rodrigues, Claudina
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: J. Carlos S. Kiihll and Claudina Izepe Rodrigues, "Semi-free circle actions: the multiplicative structure", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 1-19.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: In this paper we study the bordism groups of manifolds with semi-free $S^{1}$-actions, denoted by $SF_{n}\left(S^{1}\right)$. We study the multiplicative structure by using a J -homomorphism map. We also study the construction K, which gives a set of multiplicative generators, presenting an algebraic interpretation of this geometric construction. As an application, we analyze the homomorphisms $r_{p}:SF_{*}\left(S^{1}\right)\rightarrow SF_{*}\left(\mathbb{Z_{\textrm{p}}}\right)$ from the bordism group of semi-free $S^{1}$-actions on the bordism group of $\mathbb{Z_{\textrm{p}}}$ -actions induced by the restriction functors.
URI: http://hdl.handle.net/10077/4354
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
KiihlIzepeRodriguesRendMat30.pdf250.11 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.